Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 12:53:34 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639577
  • Total Topics: 48547
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Provigil  (Read 4151 times)

0 Members and 1 Guest are viewing this topic.

Offline planonstaying

  • Member
  • Posts: 169
  • Hiv is the FOX,tcells the rabbit, CALL the HOUNDS!
Provigil
« on: January 15, 2008, 10:40:28 AM »
Anyone take this? I see it is off label for ADHD and I have issues with daytime fatigue and sleepiness as well and am thinking of askin my Dr. about it.
If someone tells you  potential consequences of a behavior  it  doesn't  mean they jude you or mit    they may just give a shit about you

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 24,705
Re: Provigil
« Reply #1 on: January 15, 2008, 11:00:32 AM »
Well, that's exactly what it is supposed to helpful with so by all means discuss it with your doc.

Keep us posted on how it goes if you try it. 
Andy Velez

Offline rsmtx8978

  • Member
  • Posts: 6
Re: Provigil
« Reply #2 on: January 23, 2008, 11:04:10 PM »
I've been taking Provigil for several years now, and it's an awesome med to take to get up and function every day.  I am bipolar in addition to being poz, and my bipolar meds make me so tired.  But with provigil, I can start my day and stay awake all day at work.  I've never had any side effects (then again, I take what seems like a 1000 drugs a day, so who knows what drug is causing what side effects if I do have them), so I am positive about it.  Try it out for a while and see how you like it and if it helps.  I find that without it, I am a walking zombie every day.  Best of luck to you, and HUGS.

-Ron

Newly diagnosed as poz this Monday (1/21).
9/15/06 - ELISA test reactive, Western Blot undetermined
1/21/08 - HIV diagnosis / HPV diagnosis
1/23/08 - CD4 315 / 250K VL
2/19/08 - Surgery to remove HPV lesions (warts)
2/30/08 - CD4 240 / 250K+ VL
5/02/08 - Starting meds - Truvada, Norvir, and Reyataz

Offline rsmtx8978

  • Member
  • Posts: 6
Re: Provigil
« Reply #3 on: January 23, 2008, 11:05:38 PM »
Ps - I also have moderate ADHD and it helps GREATLY!!!!   :-)
9/15/06 - ELISA test reactive, Western Blot undetermined
1/21/08 - HIV diagnosis / HPV diagnosis
1/23/08 - CD4 315 / 250K VL
2/19/08 - Surgery to remove HPV lesions (warts)
2/30/08 - CD4 240 / 250K+ VL
5/02/08 - Starting meds - Truvada, Norvir, and Reyataz

Offline HIV+Me

  • Member
  • Posts: 78
    • HIV + Me
Re: Provigil
« Reply #4 on: May 04, 2008, 05:00:55 PM »
I was on Provigil -- briefly -- back in 2000.  My therapist suggested it to my doc, more to help with an afternoon mental slowdown I was frequently suffering from.  Problem was, on top of the Welbutrin I was on at the time, it left me so jittery you could've mixed margaritas in me.  I tried cutting the dose several times till I realized while I was on the med, I was eating next to nothing, having no appetite.  It also left me dangerously horny (that's a topic for another board).  Funny thing, while figuring out the dosing on the Provigil, I dropped the Welbutrin and never went back on it.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.